Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes heartburn and burning sensation in the nose while on Zoloft?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1974
Answered : 2114 Questions
Question
I took my Zoloft and it got lodged in my throat. Now I'm having severe heartburn, mild burning of nasal area ears & eyes watering. Drank lots of water, ate a dense muffin & some cream cheese. Drank a shake. Hurts when swallowing. Took Tums & 2 naproxen for pain. Do I need medical attention or will it just take time?
Posted Sun, 19 Nov 2017 in Digestion and Bowels
 
 
Answered by Dr. Noble Zachariah 26 minutes later
Brief Answer:
Inflammation of the esophagus.

Detailed Answer:
Hello,

Welcome and thanks for your query.
You have an inflammation of the food pipe ( esophagitis)
You need to eat bland food devoid spices, avoid caffeinated beverages and alcohol.
You can take Omeprazole 40 mg once a day on an empty stomach to get faster healing of the inflammation. Naproxen can delay healing or even make it worse, so avoid.
You ought to get better in a few days. If not it would be good to have an upper gastrointestinal endoscopy done.

Do get back to me if you have further queries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor